Alert archive / Indiana / Flash Flood Warnings in 2004

Flash Flood Warning 9, NWS Paducah, KY

May 1, 2004Vanderburgh County, Indiana

NWS Paducah, KY issued this flash flood warning at May 1, 2004, 1:59 AM CDT for Vanderburgh County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2004, 1:59 AM CDT (06:59 UTC)
Expired
May 1, 2004, 5:00 AM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

County Vanderburgh County, IN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2004-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 708 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2004-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
708 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KPAH 010701
FFWPAH
INC163-011000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
159 AM CDT SAT MAY 1 2004

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN VANDERBURGH COUNTY IN SOUTHWEST INDIANA

* UNTIL 500 AM CDT

* AT 157 AM CDT...DOPPLER RADAR ESTIMATED ONE TO ONE AND ONE HALF
  INCHES OF RAIN HAD FALLEN ACROSS THE NORTHERN PART OF VANDERBURGH
  COUNTY...SINCE MIDNIGHT. MORE HEAVY RAIN IS EXPECTED...AS STORMS
  WERE DETECTED FURTHER WEST...ACROSS POSEY COUNTY...MOVING EAST
  NORTHEAST. ANOTHER 1 INCH OR MORE OF RAIN IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE DARMSTADT...NISBET...STACER AND
  INGLEFIELD.

THIS WARNING DOES NOT INCLUDE THE GREATER EVANSVILLE METRO AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLASH FLOODING IS OBSERVED. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3817 8749 3806 8749 3807 8770 3817 8771

$$
1 follow-up statement
000 
WGUS73 KPAH 010745
FFSPAH
ILC193-INC051-125-129-163-173-011000-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
245 AM CDT SAT MAY 1 2004

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR POSEY
   AND GIBSON COUNTIES IN SOUTHWEST INDIANA...

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR 
   WHITE COUNTY IN SOUTHEAST ILLINOIS...AND NORTHERN VANDERBURGH...
   NORTHERN WARRICK...AND PIKE COUNTIES IN SOUTHWEST 
   INDIANA...

AT 235 AM...LOCAL LAW ENFORCEMENT REPORTED FLOODING OVER HIGHWAY 
165...NORTH OF STATE HIGHWAY 66 IN NORTHERN POSEY COUNTY. ALSO
REPORTED...WAS FLOODING ALONG INTERSTATE 64 BETWEEN MILE MARKERS
18 AND 25. WATER WAS REPORTEDLY AS DEEP AS 2 FEET IN SOME SPOTS.

THUNDERSTORMS CONTINUED TO BE ORIENTED FROM WEST TO EAST ACROSS
THE WARNED AREA. ANOTHER 1 TO 2 INCHES OF RAIN MAY FALL AND RESULT
IN ADDITIONAL FLOODING.

NOW IS THE TIME TO TAKE ACTION. FLOODING IS DIFFICULT TO RECOGNIZE
AT NIGHT. IF YOU COME ACROSS A ROAD THAT IS WATER COVERED...DO NOT
TRY TO CROSS. IF RAPIDLY RISING WATER IS OBSERVED...MOVE QUICKLY
TO HIGHER GROUND. 

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 2:30 PM CDT, 11 hours 29 minutes earlier.

Area forecast discussion, Apr 30, 2:30 PM CDT, 11 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
230 PM CDT FRI APR 30 2004

.DISCUSSION...

NEAR TERM CONCERN IS CONVECTIVE COMPLEX MOVING EAST NORTHEAST ACROSS
SOUTHEAST MISSOURI. MORNING RUC/ETA MODELS INDICATED DESTABILIZATION
AHEAD OF THE COMPLEX THIS AFTERNOON...SUPPORTIVE OF THE CONTINUED
SLOW GROWTH OBSERVED ON SATELLITE AND RADAR. MCD 514 FROM THE SPC
HAS A GOOD HANDLE ON THIS MCS. LIMITED SHEAR /500 MB WINDS AROUND 30
KTS/ AND EXTENSIVE CLOUD COVER SHOULD LIMIT SEVERE WEATHER POTENTIAL
TO JUST ISOLATED HAIL/WIND DMG. HEAVY RAIN POTENTIAL IS ALSO A
CONCERN. RECEIVED A REPORT OF .7 INCH IN 30 MINUTES FROM VAN BUREN
MISSOURI IN CARTER COUNTY AT 19Z. THE STEADY MOVEMENT OF THIS
COMPLEX SHOULD MINIMIZE FLASH FLOOD POTENTIAL...ESPECIALLY GIVEN
PAST SEVERAL DAYS OF EXCELLENT DRYING CONDITIONS.

SHORT TERM CONCERN FOR TONIGHT IS WHETHER ANOTHER MCS WILL OCCUR
OVERNIGHT. A SURFACE COLD FRONT WAS NEAR A LINE FROM KSGF TO KUIN
/QUINCY IL/ AT 18Z. THIS FRONT WILL REACH SOUTHEAST MISSOURI WELL
AFTER MIDNIGHT. THERE IS A LARGE DIFFERENCE BETWEEN ETA/GFS QPF FOR
LATE TONIGHT AND SATURDAY...WITH THE GFS CRANKING OUT MUCH HEAVIER
PRECIP. THIS APPEARS DUE TO THE GFS SURFACE WAVE THAT MOVES
NORTHEAST ALONG THE FRONT INTO THE LOWER OHIO VALLEY EARLY SATURDAY.
CURRENT THINKING IS THAT THE GFS IS TOO STRONG WITH THE LOW AND TOO
WET. OUR STORM TOTAL QPF FORECAST GRIDS FOR THIS EVENT WILL TOTAL 1
TO 1.5 INCHES...WHICH IS IN CLOSE AGREEMENT WITH HPC. ISOLATED
EXCESSIVE RAINFALL IS POSSIBLE TONIGHT...ESPECIALLY IN SE MISSOURI
AND SW ILLINOIS WHERE ONGOING MCS IS SATURATING THE GROUND. IF
ANOTHER MCS BECOMES MORE CERTAIN LATE TONIGHT...A FLOOD WATCH WILL
NEED TO BE CONSIDERED.

SATURDAY APPEARS TO BE A VERY WET DAY AS THE COLD FRONT MOVES SLOWLY
SOUTHEAST ACROSS THE OHIO RIVER AROUND 18Z...AND TO KHOP AREA BY
00Z. HIGHEST POTENTIAL OF SURFACE BASED CONVECTION WILL BE SOUTH AND
EAST OF PAH...WHERE SOME DIURNAL HEATING WILL OCCUR PRIOR TO FRONTAL
PASSAGE. 500 MB WINDS ARE FORECAST TO BE SOMEWHAT STRONGER /NEAR 50
KNOTS PER GFS MODEL/...SO THE POTENTIAL FOR ORGANIZED CONVECTION
APPEARS HIGHER ON SATURDAY.

THE POST FRONTAL RAINFALL WILL LIKELY LINGER INTO THE EVENING HOURS
OVER WESTERN KENTUCKY SAT NIGHT...AND CLEARING WILL BE A SLOW
PROCESS. HOWEVER...SUNDAY SHOULD START OUT WITH PLENTY OF SUNSHINE
AS DRY NORTHERLY FLOW DEEPENS. A SECONDARY COLD FRONT OR TROUGH WILL
MOVE SOUTHEAST ACROSS MISSOURI AND ILLINOIS SUNDAY. THESE SUBTLE
SECONDARY TROUGHS ARE SELDOM SHOWN WELL BY THE MODELS. REGARDLESS OF
THE SURFACE PATTERN...A WELL DEFINED 700 MB TROUGH /SHOWN BY ETA/
WILL LEAD TO PLENTY OF CLOUDS AND A SMALL CHANCE OF SHOWERS. THE 700
MB TROUGH WILL EXIT THE FORECAST AREA BY 12Z MONDAY.

MONDAY THROUGH FRIDAY OF NEXT WEEK APPEARS DRY WITH A WARMING TREND.
RELIED MAINLY ON ECMWF FOR THE EXTENDED FORECAST...PER HPC
DISCUSSIONS. HOWEVER...THE MORNING GFS SHOWED A WEAK COLD FRONT
MOVING SOUTH ACROSS ILLINOIS ON WEDNESDAY. EVEN IF GFS SOLUTION
TURNS OUT CORRECT...LIMITED MOISTURE AND INSTABILITY ALONG THE
FRONT...COMBINED WITH A LACK OF UPPER SUPPORT...WOULD GREATLY LIMIT
PRECIP COVERAGE.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
KY...NONE.
MO...NONE.

&&

MY
Hazardous weather outlook, Apr 30, 9:56 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
956 PM CDT FRI APR 30 2004

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-011000-
ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY-
CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY-
CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY-
GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY-
HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL-
LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY-
MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN-
POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN-
STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN-
WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL-
WILLIAMSON IL-

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY.

.DAY ONE...REMAINDER OF TONIGHT

THERE IS A SMALL CHANCE THUNDERSTORMS WILL REDEVELOP LATE
TONIGHT...BUT THEY SHOULD REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE WEATHER SATURDAY...MAINLY SOUTH OF
A LINE FROM DONIPHAN MISSOURI THROUGH CAPE GIRARDEAU...AND
EVANSVILLE INDIANA...TO PETERSBURG. THE MAIN HAZARDS WITH
ANY SEVERE STORMS WILL BE DAMAGING WIND AND HAIL...ALTHOUGH AN
ISOLATED TORNADO OR TWO CANNOT BE RULED OUT.

IN ADDITION...ANY THUNDERSTORM MAY PRODUCE VERY HEAVY RAINFALL AND
LOCALIZED FLOODING...ESPECIALLY CONSIDERING THE HEAVY RAINS FRIDAY
EVENING WHICH MAY RESULT IN A LOW THRESHOLD FOR RECEIVING ANY
ADDITIONAL HEAVY RAINS.

In the hours before

Local storm report, Apr 30, 8:01 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
801 PM CDT FRI APR 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     10 W JACKSON            37.38N 89.84W
04/30/2004                   CAPE GIRARDEAU     MO   LAW ENFORCEMENT

            4 TO 6 TREES DOWN ON HWY UU WEST OF JACKSON NEAR THE
            BOLLINGER...CAPE GIRARDEAU COUNTY LINE.

0355 PM     HAIL             BERTRAND                36.91N 89.45W
04/30/2004  0.75 INCH        MISSISSIPPI        MO   LAW ENFORCEMENT

0408 PM     TSTM WND DMG     5 N EDDYVILLE           37.57N 88.59W
04/30/2004                   POPE               IL   LAW ENFORCEMENT

            TREES DOWN ON HWY 145 BETWEEN EDDYVILLE AND DELWOOD.

0411 PM     HAIL             CAIRO                   37.00N 89.18W
04/30/2004  0.50 INCH        ALEXANDER          IL   LAW ENFORCEMENT

0421 PM     HAIL             WICKLIFFE               36.97N 89.08W
04/30/2004  1.00 INCH        BALLARD            KY   LAW ENFORCEMENT

            TREES ALSO REPORTED DOWN IN THE CITY OF WICKLIFFE

0421 PM     TSTM WND GST     LA CENTER               37.07N 88.97W
04/30/2004  65 MPH           BALLARD            KY   TRAINED SPOTTER

0435 PM     TSTM WND DMG     METROPOLIS              37.15N 88.71W
04/30/2004                   MASSAC             IL   FIRE DEPT/RESCUE

            POWERLINES AND POWER POLES DOWN IN METROPOLIS AND
            THROUGHOUT MASSAC COUNTY.

0436 PM     TSTM WND GST     HEATH                   37.10N 88.79W
04/30/2004  50 MPH           MCCRACKEN          KY   EMERGENCY MNGR

0436 PM     HAIL             LA CENTER               37.07N 88.97W
04/30/2004  0.75 INCH        BALLARD            KY   TRAINED SPOTTER

0440 PM     TSTM WND DMG     N VIENNA                37.41N 88.89W
04/30/2004                   JOHNSON            IL   LAW ENFORCEMENT

            TREES DOWN

0447 PM     TSTM WND GST     LONE OAK                37.04N 88.67W
04/30/2004  60 MPH           MCCRACKEN          KY   NWS EMPLOYEE

            REPORTED ON I-24 IN LONE OAK

0448 PM     HAIL             2 E DRAFFENVILLE        36.94N 88.30W
04/30/2004  0.88 INCH        MARSHALL           KY   TRAINED SPOTTER

0509 PM     TSTM WND DMG     8 S HARRISBURG          37.62N 88.55W
04/30/2004                   SALINE             IL   LAW ENFORCEMENT

            TREES DOWN ON HWY 145 JUST INSIDE THE SALINE COUNTY LINE.

0525 PM     TSTM WND DMG     SALEM                   38.63N 88.95W
04/30/2004                   MARION             IL   LAW ENFORCEMENT

            STRUCTURAL DAMAGE NEAR SALEM. WIDESPREAD DAMAGE...POWER
            POLES, POWERLINES, TELEPHONE POLES AND TREES DOWN BETWEEN
            SALEM AND GRAND RIVERS.

0603 PM     HAIL             WEST SALEM              38.52N 88.01W
04/30/2004  0.25 INCH        EDWARDS            IL   PUBLIC

0620 PM     TSTM WND GST     HENDERSON               37.84N 87.58W
04/30/2004  60 MPH           HENDERSON          KY   TRAINED SPOTTER

            MAJOR STRAIGHT LINE WIND IN NORTHERN HEDERSON COUNTY.

0635 PM     TSTM WND DMG     3 W NEWBURGH            37.95N 87.46W
04/30/2004                   VANDERBURGH        IN   TRAINED SPOTTER

            UNDERPINNINGS OFF TRAILERS AND SHINGLES OFF ROOFS
            REPORTED IN THE ANGEL MOUNDS AREA OF SOUTHEAST
            VANDERGURGH COUNTY.

0701 PM     HAIL             OWENSBORO               37.76N 87.12W
04/30/2004  0.75 INCH        DAVIESS            KY   TRAINED SPOTTER

            REPORTED IN OWENSBORO NEAR HWY 231

0703 PM     TSTM WND DMG     GENTRYVILLE             38.11N 87.03W
04/30/2004                   SPENCER            IN   TRAINED SPOTTER

            TREES DOWN.

0705 PM     TSTM WND DMG     LYNNVILLE               38.20N 87.32W
04/30/2004                   WARRICK            IN   TRAINED SPOTTER

            TREES AND POWERLINES DOWN ON HWY 68.

0706 PM     TSTM WND DMG     1 E OWENSBORO           37.76N 87.10W
04/30/2004                   DAVIESS            KY   AIRPLANE PILOT

            TREE DOWN ON HWY 144.

0718 PM     TSTM WND DMG     2 S DALE                38.14N 86.99W
04/30/2004                   SPENCER            IN   TRAINED SPOTTER

            TREES DOWN ACROSS ROADWAYS.

0729 PM     FLASH FLOOD      LIVERMORE               37.49N 87.13W
04/30/2004                   MCLEAN             KY   TRAINED SPOTTER

            NUMEROUS SECTIONS OF US HWY 431 NORTH BETWEEN LIVERMORE
            AND THE MCLEAN/DAVIESS COUNTY LINE WERE UNDER 6 TO 8
            INCHES OF WATER.

&&

NADOLSKI
Local storm report, Apr 30, 8:01 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY CORRECTION
NATIONAL WEATHER SERVICE PADUCAH KY
801 PM CDT FRI APR 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     10 W JACKSON            37.38N 89.84W
04/30/2004                   CAPE GIRARDEAU     MO   LAW ENFORCEMENT

            4 TO 6 TREES DOWN ON HWY UU WEST OF JACKSON NEAR THE
            BOLLINGER...CAPE GIRARDEAU COUNTY LINE.

0355 PM     HAIL             BERTRAND                36.91N 89.45W
04/30/2004  0.75 INCH        MISSISSIPPI        MO   LAW ENFORCEMENT

0408 PM     TSTM WND DMG     5 N EDDYVILLE           37.57N 88.59W
04/30/2004                   POPE               IL   LAW ENFORCEMENT

            TREES DOWN ON HWY 145 BETWEEN EDDYVILLE AND DELWOOD.

0411 PM     HAIL             CAIRO                   37.00N 89.18W
04/30/2004  0.50 INCH        ALEXANDER          IL   LAW ENFORCEMENT

0421 PM     HAIL             WICKLIFFE               36.97N 89.08W
04/30/2004  1.00 INCH        BALLARD            KY   LAW ENFORCEMENT

            TREES ALSO REPORTED DOWN IN THE CITY OF WICKLIFFE

0421 PM     TSTM WND GST     LA CENTER               37.07N 88.97W
04/30/2004  65 MPH           BALLARD            KY   TRAINED SPOTTER

0435 PM     TSTM WND DMG     METROPOLIS              37.15N 88.71W
04/30/2004                   MASSAC             IL   FIRE DEPT/RESCUE

            POWERLINES AND POWER POLES DOWN IN METROPOLIS AND
            THROUGHOUT MASSAC COUNTY.

0436 PM     TSTM WND GST     HEATH                   37.10N 88.79W
04/30/2004  50 MPH           MCCRACKEN          KY   EMERGENCY MNGR

0436 PM     HAIL             LA CENTER               37.07N 88.97W
04/30/2004  0.75 INCH        BALLARD            KY   TRAINED SPOTTER

0440 PM     TSTM WND DMG     N VIENNA                37.41N 88.89W
04/30/2004                   JOHNSON            IL   LAW ENFORCEMENT

            TREES DOWN

0447 PM     TSTM WND GST     LONE OAK                37.04N 88.67W
04/30/2004  60 MPH           MCCRACKEN          KY   NWS EMPLOYEE

            REPORTED ON I-24 IN LONE OAK

0448 PM     HAIL             2 E DRAFFENVILLE        36.94N 88.30W
04/30/2004  0.88 INCH        MARSHALL           KY   TRAINED SPOTTER

0509 PM     TSTM WND DMG     8 S HARRISBURG          37.62N 88.55W
04/30/2004                   SALINE             IL   LAW ENFORCEMENT

            TREES DOWN ON HWY 145 JUST INSIDE THE SALINE COUNTY LINE.

0525 PM     TSTM WND DMG     SALEM                   38.63N 88.95W
04/30/2004                   MARION             IL   LAW ENFORCEMENT

            STRUCTURAL DAMAGE NEAR SALEM. WIDESPREAD DAMAGE...POWER
            POLES, POWERLINES, TELEPHONE POLES AND TREES DOWN BETWEEN
            SALEM AND GRAND RIVERS.

0603 PM     HAIL             WEST SALEM              38.52N 88.01W
04/30/2004  0.25 INCH        EDWARDS            IL   PUBLIC

0620 PM     TSTM WND GST     HENDERSON               37.84N 87.58W
04/30/2004  60 MPH           HENDERSON          KY   TRAINED SPOTTER

            MAJOR STRAIGHT LINE WIND IN NORTHERN HEDERSON COUNTY.

0635 PM     TSTM WND DMG     3 W NEWBURGH            37.95N 87.46W
04/30/2004                   VANDERBURGH        IN   TRAINED SPOTTER

            UNDERPINNINGS OFF TRAILERS AND SHINGLES OFF ROOFS
            REPORTED IN THE ANGEL MOUNDS AREA OF SOUTHEAST
            VANDERGURGH COUNTY.

0701 PM     HAIL             OWENSBORO               37.76N 87.12W
04/30/2004  0.75 INCH        DAVIESS            KY   TRAINED SPOTTER

            REPORTED IN OWENSBORO NEAR HWY 231

0703 PM     TSTM WND DMG     GENTRYVILLE             38.11N 87.03W
04/30/2004                   SPENCER            IN   TRAINED SPOTTER

            TREES DOWN.

0705 PM     TSTM WND DMG     LYNNVILLE               38.20N 87.32W
04/30/2004                   WARRICK            IN   TRAINED SPOTTER

            TREES AND POWERLINES DOWN ON HWY 68.

0706 PM     TSTM WND DMG     1 E OWENSBORO           37.76N 87.10W
04/30/2004                   DAVIESS            KY   EOC DIRECTOR

            TREE DOWN ON HWY 144.

0718 PM     TSTM WND DMG     2 S DALE                38.14N 86.99W
04/30/2004                   SPENCER            IN   TRAINED SPOTTER

            TREES DOWN ACROSS ROADWAYS.

0729 PM     FLASH FLOOD      LIVERMORE               37.49N 87.13W
04/30/2004                   MCLEAN             KY   TRAINED SPOTTER

            NUMEROUS SECTIONS OF US HWY 431 NORTH BETWEEN LIVERMORE
            AND THE MCLEAN/DAVIESS COUNTY LINE WERE UNDER 6 TO 8
            INCHES OF WATER.

&&

NADOLSKI

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:18 PM CDTFlash Flood WarningPAHSpencer117 min
May 1, 1:15 AM CDTFlash Flood WarningPAHPosey3 hr
May 1, 1:35 AM CDTFlash Flood WarningPAHGibson3 hr
May 1, 2:25 AM CDTFlash Flood WarningPAHPike, Warrick3 hr

Nearby

Flash Flood Warnings in Indiana, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.